# SDR SWIA2024121001359

- Difficulty date: December 5, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 43,311 hours, 39,540 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Broken
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L SIDE WINDOW BORKEN DURING CLIMB AT FL240. DIVERTED TO KLAS.    (FLIGHT 5117 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29276079 WITH THE FOLLOWING CORRECTIVE ACTION: "COMPLIED WITH TASK CARD 56-220-1000-SKY REMOVED AND REPLACED LH WINDOW. LEAK CHECK AND OPS CHECK GOOD AT THIS TIME. TORQUE WRENCH INFO:SN 0224112161EXP: 02/28/2025SN: 0914804475EXP: 12/31/2024"
